Corrigendum to “A proof—technique in uniform space
Douglas Bridges and Luminiţa Vîţă
Source: J. Symbolic Logic
Volume 69, Issue 1
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
Permanent link to this document: http://projecteuclid.org/euclid.jsl/1080938843
Digital Object Identifier: doi:10.2178/jsl/1080938843
Mathematical Reviews number (MathSciNet): MR2039363
Douglas Bridges and Luminiţa Vîţă A proof--technique in uniform space theory, Journal of Symbolic Logic, vol. 68 (2003), no. 3, pp. 795--802.
Hajime Ishihara Continuity and nondiscontinuity in constructive analysis, Journal of Symbolic Logic, vol. 56 (1991), no. 4, pp. 1349--1354.